# SDR QXEA200301063

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,431 hours, 16,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flow Divider
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON NR 2 ENGINE RIGHT BELOW FUEL FLOW DIVIDER. REPAIRED IAW DHC-8 SRM 71-00-02 AND 72-01-40.
